Anticyclotomic Iwasawa theory of CM elliptic curves
Adebisi Agboola[1]; Benjamin Howard[2]
- [1] University of California Department of Mathematics Santa Barbara, CA 93106
- [2] Harvard University Department of Mathematics Cambridge, MA 02138
Annales de l’institut Fourier (2006)
- Volume: 56, Issue: 4, page 1001-1048
- ISSN: 0373-0956
Access Full Article
topAbstract
topHow to cite
topReferences
top- T. Arnold, Anticyclotomic main conjectures for CM modular forms, (2005) Zbl1138.11047
- D. Bertrand, Propriétés arithmétiques de fonctions thêta à plusieurs variables, Number theory, Noordwijkerhout 1983 1068 (1984), 17-22, Springer, Berlin Zbl0546.14029MR756080
- J. Coates, Infinite descent on elliptic curves with complex multiplication, Arithmetic and Geometry, Vol. I 35 (1983), 107-137, Birkhäuser Boston, Boston, MA Zbl0541.14026MR717591
- Ralph Greenberg, On the structure of certain Galois groups, Invent. Math. 47 (1978), 85-99 Zbl0403.12004MR504453
- Ralph Greenberg, On the Birch and Swinnerton-Dyer conjecture, Invent. Math. 72 (1983), 241-265 Zbl0546.14015MR700770
- Benedict H. Gross, Don B. Zagier, Heegner points and derivatives of -series, Invent. Math. 84 (1986), 225-320 Zbl0608.14019MR833192
- Benjamin Howard, The Iwasawa theoretic Gross-Zagier theorem, Compos. Math. 141 (2005), 811-846 Zbl1207.11072MR2148200
- Serge Lang, Algebraic number theory, 110 (1994), Springer-Verlag, New York Zbl0811.11001MR1282723
- J. Martinet, Character theory and Artin -functions, Algebraic number fields: -functions and Galois properties (Proc. Sympos., Univ. Durham, Durham, 1975) (1977), 1-87, Academic Press, London Zbl0359.12015MR447187
- B. Mazur, Modular curves and arithmetic, Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Warsaw, 1983) (1984), 185-211, PWN, Warsaw Zbl0597.14023MR804682
- B. Mazur, J. Tate, Canonical height pairings via biextensions, Arithmetic and geometry, Vol. I 35 (1983), 195-237, Birkhäuser Boston, Boston, MA Zbl0574.14036MR717595
- Barry Mazur, Rational points of abelian varieties with values in towers of number fields, Invent. Math. 18 (1972), 183-266 Zbl0245.14015MR444670
- Barry Mazur, Karl Rubin, Elliptic curves and class field theory, Proceedings of the International Congress of Mathematicians, Vol. II (Beijing, 2002) (2002), 185-195, Higher Ed. Press, Beijing Zbl1036.11023MR1957032
- Barry Mazur, Karl Rubin, Studying the growth of Mordell-Weil, Doc. Math. (2003), 585-607 (electronic) Zbl1142.11339MR2046609
- Barry Mazur, Karl Rubin, Kolyvagin systems, Mem. Amer. Math. Soc. 168 (2004) Zbl1055.11041MR2031496
- Bernadette Perrin-Riou, Arithmétique des courbes elliptiques et théorie d’Iwasawa, Mém. Soc. Math. France (N.S.) (1984) Zbl0599.14020MR799673
- Bernadette Perrin-Riou, Fonctions -adiques, théorie d’Iwasawa et points de Heegner, Bull. Soc. Math. France 115 (1987), 399-456 Zbl0664.12010MR928018
- Bernadette Perrin-Riou, Théorie d’Iwasawa et hauteurs -adiques, Invent. Math. 109 (1992), 137-185 Zbl0781.14013MR1168369
- David E. Rohrlich, On -functions of elliptic curves and anticyclotomic towers, Invent. Math. 75 (1984), 383-408 Zbl0565.14008MR735332
- Karl Rubin, The “main conjectures” of Iwasawa theory for imaginary quadratic fields, Invent. Math. 103 (1991), 25-68 Zbl0737.11030MR1079839
- Karl Rubin, -adic -functions and rational points on elliptic curves with complex multiplication, Invent. Math. 107 (1992), 323-350 Zbl0770.11033MR1144427
- Karl Rubin, Abelian varieties, -adic heights and derivatives, Algebra and number theory (Essen, 1992) (1994), 247-266, de Gruyter, Berlin Zbl0829.11034MR1285370
- Karl Rubin, Elliptic curves with complex multiplication and the conjecture of Birch and Swinnerton-Dyer, Arithmetic theory of elliptic curves (Cetraro, 1997) 1716 (1999), 167-234, Springer, Berlin Zbl0991.11028MR1754688
- Karl Rubin, Euler systems, 147 (2000), Princeton University Press, Princeton, NJ Zbl0977.11001MR1749177
- Ehud de Shalit, Iwasawa theory of elliptic curves with complex multiplication, 3 (1987), Academic Press Inc., Boston, MA Zbl0674.12004MR917944
- A. Weil, Automorphic Forms and Dirichlet Series, Dirichlet series and automorphic forms. Lezioni fermiane. 189 (1971), Springer Zbl0218.10046
- Rodney I. Yager, On two variable -adic -functions, Ann. of Math. (2) 115 (1982), 411-449 Zbl0496.12010MR647813